# SDR U2RA201809270006

- Difficulty date: September 27, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 95,752 hours, 13,841 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B114486
- Condition: Deformed
- Location: Rt Wing
- Part time: 95,752 hours, 13,841 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE SKIN OUTBOARD OF LANDING LIGHT HAS TILTED FASTENERS.  REPAIRED PER STRUCTURAL REPAIR MANUAL 57-41-01-2R-5.
